MAUDE Adverse Event Report: ARTHREX, INC. DRILLSAW HIGHSPEED 200; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

ARTHREX, INC. DRILLSAW HIGHSPEED 200; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number DRILLSAW HIGHSPEED 200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an ar-200 instrument is not recognized when plugged in, which displayed a console error saying "handpiece not attached (?)".This was discovered out-of-box during an arthroscopic procedure on (b)(6) 2022.The case was completed by an open technique as minimally invasive surgery was not possible.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-200m motor with cable 3.5 m serial/batch number (b)(6) was received for investigation.Functional testing with ar-200c, serial (b)(6)found that the device does not function as required.When the device is connected to the console a screen error appears, not handpiece attached symbol (?).Visual evaluation of the cable or connector did not found issues.The root cause of the reported failure mode is undetermined.

Brand Name
DRILLSAW HIGHSPEED 200
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15758613
Report Number1220246-2022-05723
Device Sequence Number6352601
Product Code HWE
UDI-Device Identifier00888867184169
UDI-Public00888867184169
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRILLSAW HIGHSPEED 200
Device Catalogue NumberAR-200
Device Lot Number14954327
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer10/20/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown